MathSciNet Relay Station
MathSciNet bibliographic data
MR2385484 (2009c:70031) 70K40 (34C10 34C28 70K20)
Hatvani, László Stability problems for the mathematical pendulum. Period. Math. Hungar. 56 (2008), no. 1, 71–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement